File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal investment and premium control in a linear diffusion model

TitleOptimal investment and premium control in a linear diffusion model
Authors
Issue Date2017
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10255/
Citation
Acta Mathematicae Applicatae Sinica, 2017, v. 33 n. 4, p. 945-958 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/249691
ISSN
2017 Impact Factor: 0.273
2015 SCImago Journal Rankings: 0.220
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorZhou, M-
dc.contributor.authorYuen, KC-
dc.contributor.authorYin, C-
dc.date.accessioned2017-11-21T03:05:40Z-
dc.date.available2017-11-21T03:05:40Z-
dc.date.issued2017-
dc.identifier.citationActa Mathematicae Applicatae Sinica, 2017, v. 33 n. 4, p. 945-958-
dc.identifier.issn0168-9673-
dc.identifier.urihttp://hdl.handle.net/10722/249691-
dc.languageeng-
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/10255/-
dc.relation.ispartofActa Mathematicae Applicatae Sinica-
dc.rightsThe final publication is available at Springer via http://dx.doi.org/10.1007/s10255-017-0709-7-
dc.titleOptimal investment and premium control in a linear diffusion model-
dc.typeArticle-
dc.identifier.emailYuen, KC: kcyuen@hku.hk-
dc.identifier.authorityYuen, KC=rp00836-
dc.description.naturepostprint-
dc.identifier.doi10.1007/s10255-017-0709-7-
dc.identifier.hkuros283121-
dc.identifier.volume33-
dc.identifier.issue4-
dc.identifier.spage945-
dc.identifier.epage958-
dc.identifier.isiWOS:000418383600009-
dc.publisher.placeGermany-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats